# SDR REXA2014081600835

- Difficulty date: August 16, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 21,471 hours, 18,923 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DECLARED EMER FOLLOWED NEW POLICY IN FOM.  PROGRESSIVELY GOT WORSE INTO DUTCH ROLL.  OSCILLATING BOTH DIRECTIONS, FOLLOWED QRH DISCONNECT YD.  HARD PUSH ON RT RUDDER, NEEDED TO COUNTER WITH LT INPUT PRIMARILY, ONCE IT LEVELED DRIFTED TO LT FROM HAVING INPUT TO CORRECT THE PUSH ON RT.  LANDED SAFELY & CONTACTED MOC.  VERIFIED NR 1 YAW DAMPER ACTUATOR FAILS DURING OPERATIONAL CHECK INITIALLY, HARD FAIL WOULD NOT RESET.  R & R NR 1 & 2 IAW MX CONTROL, YAW NR 1 DAMPER ACTUATOR WITH SERVICEABLE ACTUATOR IAW AMM 22-22-01 & SYS OPERATIONAL TEST GOOD IAW AMM 22-22-01.
